Sergey Korotov
Sergey Korotov
Mälardalen University
Adresse e-mail validée de
Citée par
Citée par
Weakened acute type condition for tetrahedral triangulations and the discrete maximum principle
S Korotov, M Křížek, P Neittaanmäki
Mathematics of Computation 70 (233), 107-119, 2001
Discrete maximum principles for finite element solutions of nonlinear elliptic problems with mixed boundary conditions
J Karátson, S Korotov
Numerische Mathematik 99 (4), 669-698, 2005
On nonobtuse simplicial partitions
J Brandts, S Korotov, M Křížek, J Šolc
SIAM review 51 (2), 317-335, 2009
The discrete maximum principle for linear simplicial finite element approximations of a reaction–diffusion problem
JH Brandts, S Korotov, M Křížek
Linear Algebra and its Applications 429 (10), 2344-2357, 2008
Acute type refinements of tetrahedral partitions of polyhedral domains
S Korotov, M Krízek
SIAM journal on numerical analysis 39 (2), 724-733, 2001
On the equivalence of regularity criteria for triangular and tetrahedral finite element partitions
J Brandts, S Korotov, M Křížek
Computers & Mathematics with Applications 55 (10), 2227-2233, 2008
On discrete maximum principles for nonlinear elliptic problems
J Karátson, S Korotov, M Křížek
Mathematics and Computers in Simulation 76 (1-3), 99-108, 2007
Discrete maximum principle for linear parabolic problems solved on hybrid meshes
I Faragó, R Horváth, S Korotov
Applied Numerical Mathematics 53 (2-4), 249-264, 2005
A posteriori error estimation of goal-oriented quantities by the superconvergence patch recovery.
S Korotov, P Neittaanmaki, S Repin
Journal of Numerical Mathematics 11 (1), 2003
Dissection of the path-simplex in Rn into n path-subsimplices
J Brandts, S Korotov, M Křížek
Linear algebra and its applications 421 (2-3), 382-393, 2007
The maximum angle condition is not necessary for convergence of the finite element method
A Hannukainen, S Korotov, M Křížek
Numerische mathematik 120, 79-88, 2012
Discrete maximum principles for nonlinear parabolic PDE systems
I Faragó, J Karátson, S Korotov
IMA Journal of Numerical Analysis 32 (4), 1541-1573, 2012
A two-scale method for the computation of solid–liquid phase transitions with dendritic microstructure
C Eck, P Knabner, S Korotov
Journal of Computational Physics 178 (1), 58-80, 2002
Discrete maximum principle for FE solutions of the diffusion-reaction problem on prismatic meshes
A Hannukainen, S Korotov, T Vejchodský
Journal of computational and applied mathematics 226 (2), 275-287, 2009
Global and local refinement techniques yielding nonobtuse tetrahedral partitions
S Korotov
Computers & Mathematics with Applications 50 (7), 1105-1113, 2005
On the equivalence of ball conditions for simplicial finite elements in Rd
J Brandts, S Korotov, M Křížek
Applied mathematics letters 22 (8), 1210-1212, 2009
Conjugate gradient algorithms and finite element methods
M Křížek
Springer Science & Business Media, 2004
Conditions for the invertibility of the isoparametric mapping for hexahedral finite elements
P Knabner, S Korotov, G Summ
Finite elements in analysis and design 40 (2), 159-172, 2003
On numerical regularity of the face-to-face longest-edge bisection algorithm for tetrahedral partitions
A Hannukainen, S Korotov, M Křížek
Science of Computer Programming 90, 34-41, 2014
Simplicial partitions with applications to the finite element method
J Brandts, S Korotov, M Křížek
Springer, 2020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20